Two classes of mutually inverse polynomials of partitions

  • S.D. Stefluk Vasyl Stefanyk Precarpathian National University, 57 Shevchenka str., 76018, Ivano-Frankivsk, Ukraine
Keywords: triangular matrices parafunctions, polynomials of partitions
Published online: 2012-06-28

Abstract


By means of triangular matrices parafunctions two classes of mutually inverse polynomial of partitions are investigated.

How to Cite
(1)
SteflukS. Two Classes of Mutually Inverse Polynomials of Partitions. Carpathian Math. Publ. 2012, 4 (1), 145-154.